Good parameters for a class of node sets in quasi-monte carlo integration

Tom Hansen, Gary L. Mullen, Harald Niederreite

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

For 2 < s < 12 we determine good parameters in a general construction of node sets for i-dimensional quasi-Monte Carlo integration recently introduced by the third author. Some of the parameters represent optimal choices in this construction and lead to improvements on node sets obtained by earlier techniques.

Original languageEnglish (US)
Pages (from-to)225-234
Number of pages10
JournalMathematics of Computation
Volume61
Issue number203
DOIs
StatePublished - Jul 1993

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Good parameters for a class of node sets in quasi-monte carlo integration'. Together they form a unique fingerprint.

  • Cite this